MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-20-706
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Loss of Range of Motion (2032)
Date of Event 08/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Primary operative notes (b)(6) 2016 indicate the patient received a left total knee replacement due to severe degenerative joint disease and flexion contracture.The patella was resurfaced, and depuy cement was utilized x2.The surgery was completed without indication of complication by the surgeon.Revision operative notes (b)(6) 2019 indicate the patient received a left total knee revision due to pain, decreased range of motion.Initially, manipulation under anesthesia and joint aspiration was performed that provided temporary relief, it was then determined a revision was needed.Upon entering the joint, significant scar tissue was encountered and removed.The femoral and patella components were not revised, no indication of deficiency.The tibial component was subsided and loose at the cement to implant interface.Tibial insert revised without indication of deficiency.The surgery was completed without indication of complication by the surgeon.Doi: (b)(6) 2016 dor: (b)(6) 2019 left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR FB INSRT SZ 7 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11738446
Report Number1818910-2021-09055
Device Sequence Number14411115
Product Code JWH
UDI-Device Identifier10603295045892
UDI-Public10603295045892
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number1516-20-706
Device Catalogue Number151620706
Device Lot NumberC72228
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE CR FEM LT SZ 7 CEM; ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 41MM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; ATTUNE CR FB INSRT SZ 7 6MM; ATTUNE CR FEM LT SZ 7 CEM; ATTUNE FB TIB BASE SZ 6 CEM; ATTUNE MEDIAL DOME PAT 41MM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR